Vol. 41, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Approximation to bounded holomorphic functions on strictly pseudoconvex domains

R. Michael Range

Vol. 41 (1972), No. 1, 203–213
Abstract

This paper investigates the problem of approximating bounded holomorphic functions on a strictly pseudoconvex domain D by functions in H(D) which extend analytically across a given subset E of the boundary of D. In particular, it is shown that if f H(D) extends continuously to E, one obtains uniform approximation on D.

Mathematical Subject Classification 2000
Primary: 32E30
Milestones
Received: 3 February 1971
Published: 1 April 1972
Authors
R. Michael Range